She has thyroid which is effecting on her eyes. she is using Methimez 10mg. For prolonged use of Methimez for 2 months she is coming to hypo condition. Then she is stopping usage of Methimez for 15 days again she is turned into hyper. Then she is again using the medicine. In both the cases her eyes are effecting. Now she is taking IV steroid for her eyes. What is the permanent solution for this. Is it curable completely or we have to go for radioactive thyroid treatment, if that is the case is there problem for her eyes.......????
Like the answers? Chat privately for 24 hours with the doctor of your choice
Hello there....., looks like she has developed grave's ophthalmopathy.... Graves ophthalmopathy is an autoimmune disease of the retroorbital tissues.....
Thyroid eye disease is the most common extra-thyroidal manifestation of Graves' disease. ... When the disease becomes inactive (no acute inflammation), surgery is the only option....
Progression of the disease usually stops on its own within a 2-year period and it rarely recurs. Mild symptoms may completely self-resolve.....
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.